# SDR DALA2021071504003

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 77,107 hours, 10,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 EMERGENCY LIGHTS INOP AT 25,37 AND 41AB. CORRECTIVE ACTION: REPAIRED WIRING IAW A330 ESPM 20-48. (7836662)
